zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solving forward-backward stochastic differential equations explicitly – a four step scheme. (English) Zbl 0794.60056
We investigate the nature of the adapted solutions to a class of forward- backward stochastic differential equations (SDEs for short) in which the forward equation is nondegenerate. We prove that in this case the adapted solution can always be sought in an “ordinary” sense over an arbitrarily prescribed time duration, via a direct “Four Step Scheme”. Using this scheme, we further prove that the backward components of the adapted solution are determined explicitly by the forward components via the solution of a certain quasilinear parabolic PDE system. Moreover the uniqueness of the adapted solutions (over an arbitrary time duration), as well as the continuous dependence of the solutions on the parameters, can all be proved within this unified framework. Some special cases are studied separately. In particular, we derive a new form of the integral representation of the Clark-Haussmann-Ocone type for functionals (or functions) of diffusions, in which the conditional expectation is no longer needed.
Reviewer: J.Ma

MSC:
60H10Stochastic ordinary differential equations
60H20Stochastic integral equations
60G44Martingales with continuous parameter
35K55Nonlinear parabolic equations
References:
[1]Antonelli, F.: Backward-forward stochastic differential equations. Ann. Appl. Probab.3, 777-793 (1993) · Zbl 0780.60058 · doi:10.1214/aoap/1177005363
[2]Deimling, K.: Nonlinear functional analysis. Berlin Heidelberg Springer New York: 1988
[3]Haussmann, U. G.: On the integral representation of functionals of Itô’s processes. Stochastics3, 17-27 (1979)
[4]Krylov, N.V.: Controlled diffusion processes. Berlin Heidelberg New York: Springer 1980
[5]Ladyzenskaja, O. A., Solonnikov, V. A. Ural’ceva, N. N.: Linear and quasilinear equations of parabolic type, Providence, RI: Am. Math. Soc. 1968
[6]Ma, J., Yong, J.: Solvability of forward-backwards SDEs and the nodal set of Hamilton-Jacobi-equations. (Preprint 1993)
[7]Nualart, D.: Noncausal stochastic integrals and calculus. In: Korezlioglu, H. Ustunel, A.S. (eds.) Stochastic analysis and related topics. (Lect. Notes Math., vol. 1316, pp. 80-129) Berlin Heidelberg New York: Springer 1986
[8]Ocone, D.: Malliavin’s calculus and stochastic integral representations of functionals of diffusion processes. Stochastics12, 161-185 (1984)
[9]Pardoux, E., Peng, S.: Adapted solution of a backward stochastic differential equation. Syst. Control Lett.14, 55-61 (1990) · Zbl 0692.93064 · doi:10.1016/0167-6911(90)90082-6
[10]Pardoux, E., Peng, S.: Backward stochastic differential equations and quasi-linear parabolic partial differential equations. In: Rozovskii, B. L., Sowers, R. S. (eds.) Stochastic partial differential equations and their applications (Lect. Notes Control. Inf. Sci.176, pp. 200-217) Berlin Heidelberg New York: Springer 1992
[11]Peng, S.: Adapted solution of backward stochastic equation and related partial differential equations. (Preprint 1993)
[12]Protter, P.: Stochastic integration and differential equations, a new approach. Berlin Heidelberg New York: Springer 1990
[13]Wiegner, M.: Global solutions to a class of strongly coupled parabolic systems. Math. Ann.292, 711-727 (1992) · Zbl 0801.35064 · doi:10.1007/BF01444644
[14]Zhou, X. Y.: A unified treatment of maximum principle and dynamic programming in stochastic controls. Stochastics Stochastics Rep.36, 137-161 (1991)